Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 6826482, 7 pages
http://dx.doi.org/10.1155/2016/6826482
Research Article

Bessel Equation in the Semiunbounded Interval : Solving in the Neighbourhood of an Irregular Singular Point

1The First Institute of Oceanography, State Oceanic Administration, Qingdao 266061, China
2College of Marine Sciences, Shanghai Ocean University, Shanghai 201306, China

Received 28 April 2016; Accepted 28 June 2016

Academic Editor: Theodore E. Simos

Copyright © 2016 Qing-Hua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing-Hua Zhang, Jian Ma, and Yuanyuan Qu, “Bessel Equation in the Semiunbounded Interval : Solving in the Neighbourhood of an Irregular Singular Point,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 6826482, 7 pages, 2016. https://doi.org/10.1155/2016/6826482.